Authors: Li, Songxiao
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Riemann-Stieltjes operators on Hardy spaces in the unit ball of ℂn
Journal: Bulletin of the Belgian Mathematical Society - Simon Stevin
Volume: 14
Issue: 4
First page: 621
Last page: 628
Issue Date: 1-Oct-2007
Rank: M23
ISSN: 1370-1444
URL: https://projecteuclid.org/download/pdf_1/euclid.bbms/1195157131
Abstract: 
Let g: B → ℂ1 be a holomorphic map of the unit ball B. We study the integral operators Tgf(z) = ∫01 f(tz)ℛg(tz)dt/t; Lgf(z) = ∫01ℛf(tz)g(tz)dt/t, z ∈ B The boundedness and compactness of the operators Tg and Lg on the Hardy space H2 in the unit ball are discussed in this paper.
Keywords: BMOA space | Hardy space | Riemann-Stieltjes operator
Publisher: Belgian Mathematical Society

Show full item record

SCOPUSTM   
Citations

73
checked on Jun 16, 2024

Page view(s)

32
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.